# SDR FDEA202509081642

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587619
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO, FLOOR PANEL 241LFF HAS DAMADE REPAIRED FLOORPANEL #241LFF MPN# (145T5876-19) STA 930-984 LBL 11- RBL 11 IN REF TO B767   SRM 53-00-50-2R 4.B. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED. INSTALLATION OF FLOOR   PANEL 241LFF WILL BE ACCOMPLISHED ON WO#:90820 SEQ#:0112. THIS IS A MAJOR REPAIR.
